# SDR ARWA20020508

- Difficulty date: May 25, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63F
- Aircraft serial: 46042
- Aircraft time: 75,998 hours, 25,368 cycles
- Engine: Pwa JT3D7
- Engine time: 55,646 hours, 19,727 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT3D7
- Part serial: 671372
- Condition: Malfunctioned
- Location: Nr 4
- Part time: 55,646 hours, 19,727 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF, CLIMBING THROUGH 12 THOUSAND OIL QUANTITY CAME DOWN TO 2 GALLONS, FOLLOWED BY OIL PRESSURE LIGHT.  PERFORMED ABNORMAL CHECK LIST NR 4 ENGINE OFF (SHUTDOWN).  CAME BACK TO SAN SALVADOR WITHOUT ANY MORE ABNORMALITIES.  PREPARED NR 4 ENGINE FOR FERRY FLIGHT IAW ARROW AIR GENERAL MAINTENANCE MANUAL PAGE 6-3-4 AND PAGE 6-3-5.  REMOVED AND REPLACED NR 4 ENGINE, OPERATIONS AND LEAK CHECK NORMAL.
